# SDR QXEA2010090100501

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF348C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Paint
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING SLATS NR1 & 2 SHOW EVIDENCE OF CHAFING.  BLENDED AREA FOUND TO BE PAINT ONLY, WITH NO MATERIAL LOSS ON LOWER T/E SKIN, WITHIN LIMITS OF SRM 57-42-01-101-001-A01.  CHAFED AREA FOUND ON WING L/E (UNDER AREA OF SLAT) BLENDED AREA IAW SRM 51-12-00-001-001-A01. MEASURED CHAFE UNDER SLAT TO BE 0.6"L X 0.50"W X .002D, WITHIN LIMITS OF SRM 57-41-01-101-001-A01.  TREATED PRIMED AND PAINTED AREAS IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-26-001-001-A02.
